# SDR 97ZZZX3838

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N7249U
- Make and model: Bell 407
- Aircraft serial: 53152
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 206075725103
- Condition: Failed
- Location: Cockpit Air Spd
- Part time: 10 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR FAILED.  REPLACED WITH NEW AIRSPEED INDICATOR.
